Vol. 74, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On characteristic hypersurfaces of submanifolds in Euclidean space

Keti Tenenblat

Vol. 74 (1978), No. 2, 507–517
Abstract

The main purpose of this paper is to prove that Mn EN, where N = n(n + 1)2, the characteristic (n 1)-dimensional submanifolds of Mn are the asymptotic hypersurfaces.

Mathematical Subject Classification 2000
Primary: 53C42
Milestones
Received: 1 June 1977
Published: 1 February 1978
Authors
Keti Tenenblat
Departamento de Matematica
Universidade de Brasilia
Campus Universitário Darcy Ribeiro
ICC Centro - Bloco A - Asa Norte
70910-900 DF Brasília-DF
Brazil